Alert archive / Michigan / Tornado Warnings in 2007
Tornado Warning 14, NWS Detroit, MI
NWS Detroit, MI issued this tornado warning at Aug 24, 2007, 5:31 PM EDT for Livingston County, Michigan. It was in force for 32 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2007, 5:31 PM EDT (21:31 UTC)
- Expired
- Aug 24, 2007, 6:03 PM EDT
- In force
- 32 min
- Issued by
- NWS Detroit, MI
- Area
- Counties, with a storm outline in the text
County Livingston County, MI
The radar
The Detroit radar (KDTX), 33 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 5:37 PM EDT | TSTM WND DMG | 3 Sw Fenton, MI | LARGE TREE AND POWERLINES BLOWN DOWN AT TYRON TWP |
| Aug 24, 5:39 PM EDT | TORNADO | 1 N Oak Grove, MI | TORNADO TOUCHDOWN WITH SIGNIFICANT DAMAGE TO HOMES AND TREES IN COHOCTAH AND DEERFIELD TOWNSHIPS NORTHWEST AND NORTH OF OAK GROVE. |
| Aug 24, 5:39 PM EDT | TORNADO | Oak Grove, MI | TORNADO TOUCHDOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 24, 4:04 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.5 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -262 J/kg
- Mixed-layer LCL
- 963 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KDTX 242131 TORDTX MIC093-242215- /O.NEW.KDTX.TO.W.0014.070824T2131Z-070824T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 531 PM EDT FRI AUG 24 2007 THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A * TORNADO WARNING FOR... LIVINGSTON COUNTY IN SOUTHEAST MICHIGAN * UNTIL 615 PM EDT * AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR OAK GROVE...OR ABOUT 8 MILES NORTHWEST OF HOWELL...MOVING EAST AT 35 MPH. * THE TORNADO WILL BE NEAR... TYRONE TOWNSHIP BY 545 PM EDT... WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF A TORNADO...THE SAFEST PLACE IN A HOME OR BUSINESS IS AN INTERIOR ROOM ON THE LOWEST FLOOR POSSIBLE. AVOID WINDOWS. LAT...LON 4279 8399 4267 8400 4268 8368 4278 8369 $$ DRC / SHULER
2 follow-up statements
000 WWUS53 KDTX 242143 SVSDTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 543 PM EDT FRI AUG 24 2007 MIC093-242215- /O.CON.KDTX.TO.W.0014.000000T0000Z-070824T2215Z/ LIVINGSTON MI- 543 PM EDT FRI AUG 24 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR LIVINGSTON COUNTY... AT 540 PM EDT...A TORNADO WAS REPORTED. THIS TORNADO WAS LOCATED NEAR TYRONE TOWNSHIP...OR ABOUT 10 MILES NORTHEAST OF HOWELL...MOVING EAST AT 45 MPH. AT 539 PM EDT...BRIGHTON STATE POLICE REPORTED A TORNADO TOUCHDOWN AT OAK GROVE AND ALLEN ROADS. SEEK SHELTER IN THE INNERMOST PORTION OF THE BUILDING...ON THE LOWEST FLOOR. GET TO A BASEMENT IF ONE IS AVAILABLE...AND AVOID WINDOWS. PROTECT YOUR BODY FROM FLYING DEBRIS WITH CUSHIONS OR PILLOWS. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT...AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4279 8399 4267 8400 4268 8368 4279 8369 $$ SHULER
000 WWUS53 KDTX 242203 SVSDTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 602 PM EDT FRI AUG 24 2007 MIC093-242212- /O.CAN.KDTX.TO.W.0014.000000T0000Z-070824T2215Z/ LIVINGSTON MI- 602 PM EDT FRI AUG 24 2007 ...THE TORNADO WARNING FOR LIVINGSTON COUNTY IS CANCELLED... NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE COUNTY. THUS...THE WARNING HAS BEEN CANCELLED. RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE STILL POSSIBLE FROM THUNDERSTORMS THAT HAVE NOT YET CLEARED THE COUNTY IN SOUTHEAST LIVINGSTON COUNTY. SEVERE THUNDERSTORM WATCH NUMBER 649 REMAINS IN EFFECT UNTIL 10 PM EDT. LAT...LON 4279 8399 4267 8400 4268 8368 4279 8369 $$ SHULER
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this tornado warning went out at Aug 24, 4:22 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Aug 24, 4:22 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 422 PM EDT FRI AUG 24 2007 .SHORT TERM...THIS AFTERNOON AND TONIGHT ANOTHER BUSY/MESSY FORECAST MOVING FORWARD IN THE SHORT TERM. MODELS PROG THE MAJORITY OF THE SHORTWAVE ENERGY ACROSS THE WESTERN PLAINS TO FINALLY EJECT NORTHEASTWARD ARRIVING OVER SOUTHERN MICHIGAN LATER TONIGHT. AS A RESULT...PLENTY IN THE WAY OF CVA/HEIGHT FALLS/UVVS TO SUPPORT THE GENERATION OF DEEP MOIST CONVECTION. AIRMASS RECOVERY TO THIS POINT HAS BEEN DOWNRIGHT SLUGGISH WITH TEMPERATURES AND DEWPOINTS SLOW TO RISE NORTH OF THE COMPOSITE OUTFLOW AND UNDER CONSIDERABLE CLOUDINESS. THIS IS CHANGING LATE THIS AFTERNOON WITH DEWPOINTS NOW RISING INTO THE LOWER 70S ACROSS THE FAR SOUTHERN CWA. LATEST 18Z LAUNCH/TAMDAR SOUNDINGS SHOW QUITE A SUBSTANTIAL CAP 900-850MB ATTM...BUT FEEL THIS HAS ONLY LIMITED THE FAIRWEATHER CUMULUS. AN UNSEASONABLE DYNAMIC UPPER LEVEL PATTERN WILL EXIST ACROSS SOUTHERN LOWER MICHIGAN SO SHEAR WILL NOT BE AN ISSUE. 0-6KM BULK SHEAR AND MIDLEVEL WINDS OF 40 TO 50 KNOTS INCLUDING SFC TO 3KM HELICITIES OF 200 TO 300 WILL SLIDE THROUGH THE CWA ALLOWING FOR STORMS TO ORGANIZE SUPERCELLULAR. THEY SHOULD WITH TIME ORGANIZE INTO BOWING SEGMENTS. WITH THE AMOUNT OF LOW AND MIDLEVEL SHEAR...ISOLATED TORNADOES CANNOT BE RULED OUT FOR SUPERCELLS OR INFLECTION POINTS ALONG THE LINE. THE LINE IS CURRENTLY FILLING IN OVER SOUTHERN MICHIGAN AND INDIANA WHICH WILL CONTINUE INTO THIS EVENING. SO PRECIPITATION WILL LAST THROUGH THE EVENING HOURS AND THROUGHOUT THE NIGHT UNTIL THE LARGE SCALE ENERGY ACROSS MISSOURI WORKS ON THROUGH. INSTABILITY IS RAMPING UP LATE THIS AFTERNOON AND WILL BE AVAILABLE FOR CONVECTION TO FEED UPON...SB/ML CAPES OF 3500J/KG AND GREATER. DAMAGING WINDS WILL BE THE GREATEST THREAT...WITH TORRENTIAL RAINFALL...PWATS AN IMPRESSIVE PLUS 2 INCHES....LIKELY FOR SOUTHERN PORTIONS OF THE CWA. ONE TO TWO INCHES OF RAINFALL WILL CERTAINLY BE POSSIBLE THROUGH TONIGHT FOR AREAS SOUTH OF THE SAGINAW RIVER VALLEY. && .LONG TERM...SATURDAY THROUGH FRIDAY BASED ON CURRENT TRENDS OF PATCHY LIGHT RAIN NORTH OF THE MAIN SURFACE FRONT IN NORTHERN LOWER AND WISCONSIN... HAVE OPTED TO CONTINUE LINGERING POPS ACROSS THE SOUTHEAST PORTIONS OF THE FORECAST AREA SATURDAY MORNING... AND PRETTY MUCH BRING THINGS TO AN END SATURDAY AFTERNOON. AFTER THAT EXPECTING A PRETTY DECENT SURFACE HIGH TO QUICKLY FILL IN OVER THE GREAT LAKES IN THE WAKE OF UPPER TROUGH RESULTING IN A COOLER AND DRIER WEEKEND AND START TO THE WEEK. WITH SURFACE HIGH DIRECTLY OVERHEAD... WOULDNT BE SURPRISED TO SEE RADIATIONAL LOWS DROP INTO THE UPPER 40S SUNDAY AND MONDAY MORNINGS... BEFORE RECOVERING TOWARD THE MIDDLE OF THE WEEK. LATEST GFS IS A LITTLE WICKER WITH THE MID WEEK FRONTAL POSITION... SO HAVE INTRODUCED LIGHT POPS ACROSS NORTHERN LAKE HURON FOR TUESDAY IN RESPONSE AND SPREAD THEM OVER THE REST OF THE CWA FOR WEDNESDAY AND THURSDAY. BEHIND THAT FRONT ANOTHER REINFORCING SHOT OF COOLER AIR WILL ACCOMPANY SURFACE RIDGE WITH 5460 THICKNESS PROGGED TO THE SO BY LATE THURSDAY. && .MARINE... BESIDES CONTINUING THREAT OF THUNDERSTORMS WITH GUSTY WINDS AND LIGHTNING TONIGHT... MAIN CONCERN WILL BE POST FRONTAL WINDS OVER THE LAKES SATURDAY AND SATURDAY NIGHT. SURFACE LOW STRENGTH IN THE NAM AND GFS ARE LIKELY A LITTLE OVERDONE. SO...EVEN THOUGH SOME COOLER AIR COMING ACROSS THE WATER COULD RESULT IN ENHANCED BOUNDARY LAYER MIXING... FEEL IT WILL STILL BE MARGINAL FOR HOISTING SMALL CRAFT ADVISORIES. PLUS... PERIOD OF CONCERN WILL BE RELATIVELY SHORT TOMORROW. && .PREV DISCUSSION...ISSUED 202 PM EDT FRI AUG 24 2007 AVIATION... NOTE...UPDATE THAT WAS ISSUED EARLIER IS BELOW. EXPECTING ANOTHER ROUND OF THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MORE INTENSE THUNDERSTORM ACTIVITY...ASSOCIATED WITH THE MIDLEVEL WAVE ACROSS MISSOURI....CAN BE EXPECTED TO ARRIVE ACROSS SOUTHEASTERN MICHIGAN SOMETIME AFTER 22Z. CURRENTLY...THERE IS AN AREA OF SHOWERS AND A RENEGADE LIGHTNING STRIKE NOW EMBEDDED WITHIN THE AXIS OF DEEPER MOISTURE ALONG THE SYNOPTIC FRONT (NORTHERN LOWER THROUGH SOUTHERN LAKE MICHIGAN). HAVE ACCOUNTED FOR THIS AREA OF SHOWERS AT KMBS WHILE HAVE LEFT THE EARLY AFTERNOON PERIOD DRY FOR THE SITES TO THE SOUTH. DEEPER MOISTURE WILL ARRIVE OVERNIGHT AND THAT SIGNALS A PROLONGED PERIOD OF MVFR TO POSSIBLE IFR VISIBILITIES/CEILINGS. FOR THE TIME BEING HAVE REMAINED OPTIMISTIC AND HAVE LEFT IT AT 1000FT/3SM IN BR BY TOMORROW MORNING. WINDS WILL SLOWLY VEER WITH TIME BECOMING MORE DUE WEST BY LATE TOMORROW MORNING. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && SHORT TERM...CB LONG TERM....WAG MARINE.......WAG AVIATION.....CB YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Aug 24, 5:16 PM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 516 PM EDT FRI AUG 24 2007 MIZ055-060>063-068>070-075-076-082-083-252130- SANILAC-SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND- MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 516 PM EDT FRI AUG 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT NUMEROUS THUNDERSTORMS WILL AFFECT THE FORECAST AREA THIS EVENING AND TONIGHT. THE SEVERE STORMS WILL BE CAPABLE OF DAMAGING WIND GUSTS OF GREATER THAN 70 MPH...TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. TORNADOES ARE POSSIBLE ALONG AND AHEAD OF THE THUNDERSTORM LINE THIS EVENING. THE LINE OF STORMS WILL TRACK EASTWARD AT 40 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE CHANCE OF THUNDERSTORMS WILL LINGER THROUGH EARLY AFTERNOON ON SATURDAY...UNTIL A COLD FRONT MOVES TO THE SOUTH AND EAST OF OUR AREA. SEVERE WEATHER IS NOT EXPECTED WITH THIS ACTIVITY. THE NEXT CHANCE OF THUNDERSTORMS WILL BE ON TUESDAY AND WEDNESDAY AS THE NEXT LOW PRESSURE SYSTEM AFFECTS SOUTHEAST MICHIGAN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED TODAY AND TONIGHT. LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-252130- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI- 516 PM EDT FRI AUG 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN WATERS OF LAKE ERIE AND LAKE HURON. .DAY ONE...TONIGHT NUMEROUS THUNDERSTORMS WILL AFFECT THE NEARSHORE WATERS OF LAKE HURON...LAKE ST CLAIR...AND THE MICHIGAN WATERS OF LAKE ERIE THIS EVENING AND TONIGHT. THE SEVERE STORMS WILL BE CAPABLE OF DAMAGING WIND GUSTS OF GREATER THAN 70 MPH...TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. TORNADOES ARE POSSIBLE ALONG AND AHEAD OF THE THUNDERSTORM LINE THIS EVENING. THE LINE OF STORMS WILL TRACK EASTWARD AT 40 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE CHANCE OF THUNDERSTORMS WILL LINGER THROUGH EARLY AFTERNOON ON SATURDAY...UNTIL A COLD FRONT MOVES TO THE SOUTH AND EAST OF OUR AREA. SEVERE WEATHER IS NOT EXPECTED WITH THIS ACTIVITY. THE NEXT CHANCE OF THUNDERSTORMS WILL BE ON TUESDAY AND WEDNESDAY AS THE NEXT LOW PRESSURE SYSTEM AFFECTS SOUTHEAST MICHIGAN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY AND TONIGHT. MIZ047>049-053-054-252130- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA- 516 PM EDT FRI AUG 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT NUMEROUS THUNDERSTORMS WILL AFFECT THE FORECAST AREA THIS EVENING AND TONIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF DAMAGING WIND GUSTS OF GREATER THAN 60 MPH...TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. THE LINE OF STORMS WILL TRACK EASTWARD AT 40 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE CHANCE OF THUNDERSTORMS WILL LINGER THROUGH EARLY AFTERNOON ON SATURDAY...UNTIL A COLD FRONT MOVES TO THE SOUTH AND EAST OF OUR AREA. SEVERE WEATHER IS NOT EXPECTED WITH THIS ACTIVITY. THE NEXT CHANCE OF THUNDERSTORMS WILL BE ON TUESDAY AND WEDNESDAY AS THE NEXT LOW PRESSURE SYSTEM AFFECTS SOUTHEAST MICHIGAN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY AND TONIGHT. CB YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Local storm report, Aug 24, 5:02 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
502 PM EDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND GST 4 W OWOSSO 43.00N 84.25W
08/24/2007 E60 MPH SHIAWASSEE MI TRAINED SPOTTER
ZERO VSBY
&&
WDEEDLERLocal storm report, Aug 24, 5:12 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
512 PM EDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG OWOSSO 43.00N 84.18W
08/24/2007 SHIAWASSEE MI AMATEUR RADIO
SEVERAL TREES AND POWER LINES DOWN
&&
WDEEDLERLocal storm report, Aug 24, 5:24 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
524 PM EDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM TSTM WND GST 2 N GREGORY 42.49N 84.08W
08/24/2007 E60 MPH LIVINGSTON MI TRAINED SPOTTER
&&
WDEEDLERThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 8:14 PM EDT | Severe Thunderstorm Warning | DTX | Washtenaw | 39 min |
| Aug 23, 8:21 PM EDT | Severe Thunderstorm Warning | DTX | Macomb | 54 min |
| Aug 23, 8:31 PM EDT | Severe Thunderstorm Warning | DTX | Oakland, Wayne | 57 min |
| Aug 23, 8:47 PM EDT | Severe Thunderstorm Warning | DTX | Saint Clair | 34 min |
| Aug 24, 12:10 AM EDT | Special Marine Warning | DTX | 35 min | |
| Aug 24, 4:42 PM EDT | Severe Thunderstorm Warning | DTX | Shiawassee | 63 min |
| Aug 24, 5:01 PM EDT | Severe Thunderstorm Warning | DTX | Livingston | 59 min |
| Aug 24, 5:07 PM EDT | Severe Thunderstorm Warning | DTX | Washtenaw | 68 min |
| Aug 24, 5:09 PM EDT | Severe Thunderstorm Warning | DTX | Genesee | 66 min |
| Aug 24, 5:15 PM EDT | Tornado Warning | DTX | Shiawassee | 23 min |
| Aug 24, 5:22 PM EDT | Tornado Warning | DTX | Genesee | 53 min |
| Aug 24, 5:26 PM EDT | Severe Thunderstorm Warning | DTX | Oakland | 85 min |
| Aug 24, 5:35 PM EDT | Severe Thunderstorm Warning | DTX | Lenawee | 70 min |
| Aug 24, 5:45 PM EDT | Severe Thunderstorm Warning | DTX | Wayne | 90 min |
| Aug 24, 5:51 PM EDT | Special Marine Warning | DTX | 84 min | |
| Aug 24, 5:56 PM EDT | Tornado Warning | DTX | Oakland | 49 min |
| Aug 24, 6:03 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer | 72 min |
| Aug 24, 6:09 PM EDT | Severe Thunderstorm Warning | DTX | Macomb | 68 min |
| Aug 24, 6:14 PM EDT | Severe Thunderstorm Warning | DTX | Washtenaw | 31 min |
| Aug 24, 6:14 PM EDT | Tornado Warning | DTX | Lapeer | 53 min |
| Aug 24, 6:16 PM EDT | Severe Thunderstorm Warning | DTX | Monroe | 58 min |
| Aug 24, 6:18 PM EDT | Special Marine Warning | DTX | 60 min | |
| Aug 24, 6:32 PM EDT | Severe Thunderstorm Warning | DTX | Saint Clair | 62 min |
| Aug 24, 7:12 PM EDT | Special Marine Warning | DTX | 34 min |
Nearby
Tornado Warnings in Michigan, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.